Discussion in 'Codeine' started by jamtobs, Nov 8, 2006.
EDIT: (see the below post!)
Sorry got a bit confused there
Hi all, hope all is well. I am a new member here but have been a browser for quite a while.
Swim will be taking some DHC (dihydrocodeine).
I have heard you can get anxious while on opiates.
I have also heard weed brings on the euphoria more.
I take valium to stop panic attacks while smoking weed.
Basically I want to know if it would be safe to mix all 3?
Welcome and thanks for posting as "SWIM"! Reading the rules before posting is certain good karma.
People can get anxious on opiates, but it is not very likely unless the person takes too much and gets sick. More likely, the person will be euphoric and sometimes content with doing nothing.
Opiates CAN cause nausea though, which a hit or two of weed would help with. As long as You doesnt take too much DHC for his first time (30-60 mg oral should do it), nausea shouldnt be too much of a problem, but weed would be safe to use during the experience if need be. It also increases the euphoria for many people.
Tell You not to mix the valium, though. Weed should be fine for combatting any potential panic. Valium and DHC are both downers which raise the risk of respiratory issuea and other dangers, so don't combine the two.
Have fun and be safe!
Thanks for the reply.
The thing is swim needs diazepam for the weed, just a little amount 10-20mg. I know its not a good idea but if swim gets anxiety from the DHC, the weed could make it worse. I feel the diazepam would smooth everything over.
I am not looking for a high off of the diazpam, just the DHC and weed with the diazpam to keep panic attacks away.
A small amount (maybe 10 mg) shouldnt hurt, but if You gets anxiety from weed, why bother with it? Just take the DHC and see if You likes it on its own, first.
Sounds like a good plan.
I found that weed ruins DHC for him, Diaz too takes the edge off the euphoria for swim. In fact I had an anxiety attack years ago and used DHC which took care of it. But Please be careful